# SDR CA030527008

- Difficulty date: May 27, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,723 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Failed
- Location: M/R Hyd Sys
- Stage of operation: HO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) RESISTANCE IN CYCLIC STICK LT INPUT. FLIGHT CONTROL SYSTEM INSPECTED. CYCLIC STICK FRICTION STACK UP CHECKED OK. ALL FLIGHT CONTROLS UP TO THE SERVOS CHECK OK. M/R PITCH LINKS DISCONNECTED OK. SERVO AC 67244 SWAPPED AND PROBLEM WENT TO OPPOSITE SIDE RT. AT GROUND IDLE SIGNIFICANT RESISTANCE FELT. RESISTANCE NOT AS SEVERE AT FLIGHT IDLE. SERVO AIR BLEEDS CHECKED OK. NEW HYD. FILTER INSTALLED. PROBLEM STILL THERE.  REPLACEMENT SERVO REQUESTED
